# SDR CAL950908

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 870
- Part time: 64,398 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND CORROSION ON BELT FRAME IN AFT BAGGAGE BIN AT STATION 870.  THE CORROSION WAS REMOVED AFTER REMOVING THE FASTENERS.  THE AREA WAS ALODINED AND PRIMED AND THE FASTENERS WERE REINSTALLED.  THE REPAIR WAS PERFORMED IAW SRM 51-10-3 AND 51-30-0.  (M)
